MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PLUS; PROTHROMBIN TIME MONITOR
Catalog Number 05021537001
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested for investigation.
 
Event or Problem Description
We received an allegation of an intermittent display issue on a coaguchek xs plus meter.The customer alleges that the meter will display an inr result for a few seconds after running a test and then the result will disappear and the meter returns to the main menu.The hourglass will then reappear on the display screen.None of the results from this issue were located in the meter memory.
 
Additional Manufacturer Narrative
The meter was received for investigation.Sections d9 and h3 were updated.Obvious signs of mechanical impact were visible on the meter's casing.The meter was disassembled for further investigation of the electronic parts.No abnormalities were observed with the electronic parts, however, contamination was identified.A broken heater ceramic and damage around where the test strip is inserted were identified.The observed damage is due to a strong impact or a fall.The investigation determined the issue was due to improper handling of the device by the customer.

Brand Name
COAGUCHEK XS PLUS
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16333160
Report Number1823260-2023-00413
Device Sequence Number12341100
Product Code GJS
UDI-Device Identifier00365702164109
UDI-Public00365702164109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05021537001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Supplement Date Received by Manufacturer03/01/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown